# SDR SCNA00311

- Difficulty date: April 21, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS FWD GALLEY FLOOR STRUCTURE STA LBL 45 STA 1070 TO 1110 AFT END.  REMOVED SEAT TRACK IAW B727 SRM 513002, FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792.  TREATED AND PRIMED IAW B727 SRM 51-10-02, MM 51-20-02.  INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-02, 51-10-01.
